# SDR QXEA0201442

- Difficulty date: September 12, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 9,592 hours, 13,390 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING FORWARD SPAR BOTTOM FLANGE IS CHAFED WITH BARE METAL AT STATION YW57.000.  REPAIRED IAW DHC-8 RD 8-57-811.
